Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Is this a period?(1 Post)
Hi, hoping someone has experienced something similar and can offer assurance. I’ve been on the millinette contraceptive pill for approx 7 months, no problems. On my last break had no period at all, very unlike me never missed a period. Two pg tests both came back neg. started new pack last Saturday and a week later (sat just gone) I started bleeding. I was told by my dr I shouldn’t have a period whilst actively taking the pill. Is this a normal ‘period’? Should I be concerned? No other symptoms, no cramps etc. Ive been continuing to take the pill every morning as normal, next break due in two weeks.